If so what are the side affects?
21 Nov 2009
Diphenhydramine is not habit forming, so there is no need to worry about taking it every day (there are no adverse effects). However, you might form a tolerance to it, i.e. it won't make you sleepy after taking it for awhile (it depends on the person, this might not happen). You can also ask your doc for non-habit forming medication that can help with sleep, such as Trazadone (a tetracyclic anti-depressant, used in low doses for insomnia because it is not habit forming or addictive). Another is Amitryptilene (a tricyclic antidepressant), similar idea.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it okay to combine these (2) meds? diphenhydramine (simply sleep pills) and oxycodone (percocet)?
... I have trouble sleeping after I take the pain killers
5 answers • 6 Nov 2009
... safe to combine with diphenhydramine (simply sleep or sominex)
7 answers • 5 Dec 2009
Why can't you take tylenol PM or other OTC sleep aids when you're detoxing from oxy's and temazapam?
Someone here had said that you can't take OTC sleep aids after detoxing from RX sleeping pills? I've taken 15mg temazapam for years and ...
1 answer • 29 Jun 2010
My friend was being stupid and trying to take 10 sleep aids that has 25 mg in it is that bad or is she going to be okay
2 answers • 8 Oct 2011
I started taking a couple different diphenhydramines and they just left me drowsy, and nauseous after i woke up. So i stopped taking them. Even after ...
2 answers • 13 Apr 2013